# SDR GLBA20090606B

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 27,609 hours, 33,497 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 11438022811
- Part serial: 3035A
- Condition: Smoke
- Location: Cabin Air
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT ENVIRONMENTAL SMOKE AND FUMES WERE PRESENT IN THE COCKPIT. THE BLOWERS SEEMED TO MAKE THE SITUATION WORSE. PILOTS DECLARED AN EMERGENCY. THE CAPTAINS O2 MASK MIC WAS NOT WORKING WHEN SWITCHING TO THE O2 MASK. MX TROUBLESHOT THE ISSUE AND FOUND THE FWD VENT BLOWER MOTOR THE CAUSE OF THE SMOKE. MX REMOVED AND REPLACED THE FWD VENT BLOWER ASSY IAW MM 21-20-01. OPS CHECK WAS GOOD.  MX ALSO INSPECTED AND RE-INSERTED THE O2 MASK JACK AND IT OPERATIONALLY CHECKED GOOD IAW MM 35-10-01.
